# SDR AALA20000809

- Difficulty date: May 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGLL - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT OVER 4L DOOR FLICKERS ON AND OFF.  RESEATED 4L LAMP. SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
